Submit a question to our community and get an answer from real people.
Submit

I used effaclar ai for my acne yesterday. I woke up today with huge painful dry welts on my face where I put the product. What can I do?

I have dry, itchy, swollen patches where the product was applied

Report as
DukeCityMuscle

Sounds like an allergic reaction.

1) Wash your face with lots of warm water and a little mild soap like Neutragena. Do not scrub, be gentle.
2) Get a mild (.25% or .5%) hydrocortisone cream and apply it very gently to the blotches.
3) Take a non-drowsy antihistamine like Claritin or an inexpensive store brand of the same drug.
4) Talk to a pharmacist, doctor, or nurse about your reaction so you can avoid similar products that might cause the same reaction.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
mplsstreetrwy

Go to a hospital ER now!

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

I never use store-bought products for my acne, I like to mix honey, yogurt, green tea, cucumber water, and lemon pulp and make a facial, I have baby soft skin, it's a recipe I learned from a spa expert while I was in Japan. Works perfectly. Hope I helped :)

Helpful Fun Thanks for voting Comments (1)
Report as
And by the way, that little rash is just dried skin, no emergency.
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches